MathSciNet Relay Station
MathSciNet bibliographic data
MR1942120 76D05 (35Q30 60H15 76D03 76D06 76M35)
Shirikyan, A. Analyticity of solutions of randomly perturbed two-dimensional Navier-Stokes equations. (Russian) Uspekhi Mat. Nauk 57 (2002), no. 4(346), 151--166; translation in Russian Math. Surveys 57 (2002), no. 4, 785–799
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement